# SDR DALA2019062003695

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 79,706 hours, 35,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Handle Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR OVERWING EXIT DOOR PULL HANDLE LIGHTS INOP, RELAMPED ALL 4 OVERWING EXIT DOOR PULL HANDLE LIGHTS.
